# SDR FDEA202503200467

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876114
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD PANEL 242VFF HAS A 1" BY 2" DENT AT STA 986 RBL 74.25" - RBL 86.25". REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 986, RBL 74.25" -   RBL 86.25 (MPN: 145T5876-  114 / PNL# 242VFF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG. 201 SHEET 1.   THIS IS A MAJOR REPAIR.
